On Some Hasse Principles over Formally Real Fields.
Mathematische Zeitschrift, Tome 134 (1973), pp. 291-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__134_171986,
author = {Alexander Prestel and Richard Elman and Tsit-Yuen Lam},
title = {On {Some} {Hasse} {Principles} over {Formally} {Real} {Fields.}},
journal = {Mathematische Zeitschrift},
pages = {291--302},
year = {1973},
volume = {134},
zbl = {0277.15013},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__134_171986/}
}
Alexander Prestel; Richard Elman; Tsit-Yuen Lam. On Some Hasse Principles over Formally Real Fields.. Mathematische Zeitschrift, Tome 134 (1973), pp. 291-302. http://geodesic.mathdoc.fr/item/MZ_1973__134_171986/